×

zbMATH — the first resource for mathematics

Nonlinear mappings of nonexpansive and accretive type in Banach spaces. (English) Zbl 0176.45302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. P. Belluce and W. A. Kirk, Fixed-point theorems for families of contraction mappings, Pacific J. Math. 18 (1966), 213 – 217. · Zbl 0149.10701
[2] M. S. Brodskiĭ and D. P. Mil\(^{\prime}\)man, On the center of a convex set, Doklady Akad. Nauk SSSR (N.S.) 59 (1948), 837 – 840 (Russian).
[3] Felix E. Browder, Existence of periodic solutions for nonlinear equations of evolution, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1100 – 1103. · Zbl 0135.17601
[4] Felix E. Browder, Fixed-point theorems for noncompact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272 – 1276. · Zbl 0125.35801
[5] Felix E. Browder, Mapping theorems for noncompact nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 337 – 342. · Zbl 0133.08101
[6] Felix E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041 – 1044. · Zbl 0128.35801
[7] Felix E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259 – 269. · Zbl 0144.39101 · doi:10.1007/BF00282247 · doi.org
[8] Felix E. Browder, Problèmes nonlinéaires, Séminaire de Mathématiques Supérieures, No. 15 (Été, 1965), Les Presses de l’Université de Montréal, Montreal, Que., 1966 (French).
[9] Felix E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82 – 90. · Zbl 0148.13601 · doi:10.1007/BF00251595 · doi.org
[10] F. E. Browder, Nonlinear equations of evolution and the method of steepest descent in Banach spaces (to appear).
[11] Felix E. Browder, Nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 470 – 476. · Zbl 0159.19905
[12] Felix E. Browder, Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 867 – 874. · Zbl 0176.45301
[13] Felix E. Browder, Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z. 100 (1967), 201 – 225. · Zbl 0149.36301 · doi:10.1007/BF01109805 · doi.org
[14] F. E. Browder and W. V. Petryshyn, The solution by iteration of linear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 566 – 570. , https://doi.org/10.1090/S0002-9904-1966-11543-4 F. E. Browder and W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 571 – 575. · Zbl 0138.08201
[15] F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math. Anal. Appl. 20 (1967), 197 – 228. · Zbl 0153.45701 · doi:10.1016/0022-247X(67)90085-6 · doi.org
[16] D. G. de Figueiredo and L. A. Karlovitz, On the radial projection in normed spaces, Bull. Amer. Math. Soc. 73 (1967), 364 – 368. · Zbl 0172.16102
[17] Dietrich Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1965), 251 – 258 (German). · Zbl 0127.08005 · doi:10.1002/mana.19650300312 · doi.org
[18] Tosio Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508 – 520. · Zbl 0163.38303 · doi:10.2969/jmsj/01940508 · doi.org
[19] A. V. Kibenke, M. A. Krasnoselski, and Ya. D. Mamedov, One-sided estimates, and conditions for existence of solutions of differential equations in functional spaces, Učen. Zap. Azerbaijan Univ., No. 3 (1961), 13-17.
[20] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004 – 1006. · Zbl 0141.32402 · doi:10.2307/2313345 · doi.org
[21] Ja. D. Mamedov, One-sided estimates in the conditions for existence and uniqueness of solutions of the limit Cauchy problem in a Banach space, Sibirsk. Mat. Ž. 6 (1965), 1190 – 1196 (Russian). · Zbl 0173.43501
[22] Zdzisław Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591 – 597. · Zbl 0179.19902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.